MAUDE Adverse Event Report: DEPUY MITEK LLC US RAPIDLOC PLA /PLA 2/0 PAN 12; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US RAPIDLOC PLA /PLA 2/0 PAN 12; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 228321
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
 
Event or Problem Description
It was reported by the affiliate via email that by introducing the rapidloc pla /pla 2/0 pan 12 it broke within the joint.No additional information was provided.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary
=
> the complaint device is not being returned, multiples attempts for product return were made with no response, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.A manufacturing record evaluation was performed for the finished device [l603957] number, and no non-conformances were identified.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot
=
> a manufacturing record evaluation was performed for the finished device [l603957] number, and no non-conformances were identified.

Brand Name
RAPIDLOC PLA /PLA 2/0 PAN 12
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9363666
Report Number1221934-2019-59712
Device Sequence Number3231266
Product Code MAI
UDI-Device Identifier10886705010226
UDI-Public10886705010226
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model Number228321
Device Catalogue Number228321
Device Lot NumberL603957
Initial Date Received by Manufacturer 11/01/2019
Supplement Date Received by Manufacturer01/27/2020
Initial Report FDA Received Date11/22/2019
Supplement Report FDA Received Date01/28/2020
Patient Sequence Number1